Log In or Register to Join The Conversation!
  • The blotches seem to be better since taking CTEPH meds, Uptravi and Adempas. Swelling is an ongoing issue. I avoid taking water pills; rather elevate feet instead.

  • I think you have achieved the perfect balance. I personally do not entertain the what ifs. What is … is. My focus is trying to keep things as normal as possible and not get bogged down by anything that I cannot change.
    My meds, keeping busy with 2 rental houses (Air BNB, Flip Key, Trip Advisor, Craigslist and my own realtor frees my mind from…[Read more]

  • The first symptom I experienced was shortness of breath. Blotches on lower legs and swollen ankles.

  • My first symtoms were shortness of breath and swollen ankles.

  • I have been on the max dose (1600 2 xs) now for 3 weeks. Hopefully it will help. I noticed an increase in oxygen sats on my oxymeter my oxygen setting is at 3 ltrs. I am on oxygen 24/7. 4 ltrs for sleeping. Aching muscles persist, but I deal with it. 2 – 3 hours of sleep in bed another 3 on my recliner. The other side effects (headache,…[Read more]

  • Hi Sarah,
    I was told that my PH (CTEPH) is secondary to my mild COPD. You may have had the same.
    Joyce

  • Well I finally am able to tolerate 1000 twice a day. It took one week of 800 in the am and 1000 in the pm to arrive. Yesterday I began 1000 twice a day with little side effects. My pulmonologist told me that 1000 or more would be a good target. Of course the more, the better if you can tolerate the dosage.

  • Ally:
    Good to hear you were able to titrate to the max on Uptravi. I keep on trying to go to 1000 but have horrible diahrea (uncontrollable). Saw my Dr. yesterday and he said to try 800 am and 1000 pm for several days before going to 1000 twice a day. Also said to eat a small meal before and take Immodium AD as needed. As for blood work…[Read more]

  • I was trying to respond to Uptravi titration challenges. Still having a problem titrating to 1000 2x’s a day. Dropped back to 800 2x’s a day. Saw my Dr. yesterday and he said to try 800 in the am and 1000 in the pm for several days before going to 1000 2 x’s a day. He said a small meal before and if needed Immodium AD. I still am on 800 2’s a…[Read more]

    • Joyce,

      Really good idea on your part! I would take as much time as you need to titrate so that you aren’t experiencing too many unpleasant side effects that would make you want to stop taking the medication. I know that sometimes when taking a medication it can feel pretty overwhelming if there are too many side effects at once.

    • There is a support CTEPH telephone conference call this evening. e-mail [email protected] Association.org.
      I left her questions for Uptravi and if hemp oil helps aches & joint pains.

    • I went for special blood work yesterday and the results will conclude if the Uptravi is lessening the pressures to my right heart. Those were the reasons given me for the addition of Uptravi along with the Adempas meds and Eliquis I presently take. I will see my pulmonologist who handles both cardiac and pulmonary needs next week. The Uptravi…[Read more]

      • @joyce-sandberg I hope that you have better luck with the addition of the other medications too. I know there are many with PH who are on a few different therapies and treatments and also a combo of medications to try to help with their pressures. Have you noticed a physical difference from before with just the one medication to how you are…

        [Read more]

    • For those using the home-fill system. There is an option to ask for a 10 ltr concentrator instead of the 5 ltr. It fills quicker than the 5 and offers more oxygen to those who need it. I had to switch to a 10 lltr. I locate it at a distance away from my center of existence (noisy). Utilizing 50 ft. tubing works for me. i have 4 refillable…[Read more]

      • @joyce-sandberg thank you so much for this information! If you don’t mind I can post this as part of a new forum topic for oxygen users ! I know others will benefit from this too and if they don’t scroll through the activity feed they may miss it. Thank you again!
      • Brittany,
        All discussions with my special contact are discussed with my pulmo Dr. She contacts him to advise him of the latest info. Reason for her rather than me is she immediately reaches him by telephone without having to leave messages.
        Joyce

        • Joyce,

          That is great that you can have someone that talks with the doctor and can get them without having to leave messages and then WAIT for the message to be returned. Sometimes that waiting is the hardest part.

        • Brittany,
          An update.
          As a result of constant diahrea, my special pharmacy contact advised me to go back to the previous dosage of Uptravi for 1 week until further advice.
          I thought I could manage the new tritration, but almost after 1 full week my symtoms remain.

          • @joyce-sandberg I am sorry to hear about the symptoms you have been going through. Did you discuss the change with your doctor too? I know you mentioned having the order from the special pharmacy but it is important to keep your doctors updated about any changes or difficult to manage symptoms. Sometimes they change up or titrate the…

            [Read more]

        • Brittany,
          A conversation with folks on this topic would be helpful.
          Joyce

        • Tamara,
          You mentioned Uptravi side effects. i am in the titration process; to date 1,000 2xs a day. Diahrea and nausea and sometimes headaches. Does it get better? Have you reached the max dose yet?

          • Joyce,

            I think that diarrhea is one of the hardest thing to manage when it comes to taking medications. A lot of times, my antibiotics will cause this for me when I am taking them. I usually end up having to bulk up my stools with some high fiber or fiber that dissolves in drinks. I try to stay hydrated when I get diarrhea too. I actually…

            [Read more]

        • Joyce Sandberg posted an update 6 months ago

          Brittany, are you using oxygen 24/7?

          • Hey Joyce ! Currently I am using oxygen with any activity that I do. Including walking for a few minutes even at a time. If I just get up during my work day to go to the bathroom or something I generally don’t use it. If I am feeling sick I use it all the time though.
          • Joyce Sandberg posted an update 6 months ago

            Brittany and Colleen,
            I am now on a higher titration of Uptravi and seem to be okay so far. On Thursday eve I titrate once again.
            In discussion with follow-up nurse, I mentioned how prior to taking Uptravi my lower legs and feet were flaking horribly. Since taking Uptravi that has improved immensely.
            She said that was a good indication of…[Read more]

            • Hey Joyce,
              That is amazing that you are on the higher dose and that things seem to be improving from a circulation standpoint. I actually went to a dermatologist because I was having peeling of the feet especially that wouldn’t go away. At first it was being treated as a fungal infection and STILL not going away with the strong antibiotics.…

              [Read more]

            • Joyce, that is great news! I hope you continue to notice improvement in your health with each titration. Amazing how something simple like skin flaking is a way for our bodies to speak to us. Sounds like you have a great doctor.
            • Joyce Sandberg posted an update 6 months ago

              Brittany and Colleen, Thanks for your input on Uptravi. Last night i increased by doseage; I’ll give it another try. It was helpful knowing that others levelled out after a while. I am hoping that the Uptravi will help me.
              Happy New Year to all !

              • Hey @joyce-sandberg please keep us posted about how you are doing with the titration process. I know it can be hard but it is reassuring to know that things usually do level out and feels more “normal” after awhile. I always wondered, is it the body just adjusting to the new normal or is it actually going back to baseline? LOL these are the…

                [Read more]

            • I remain optimistic despite me not being a candidate for PTE surgery or BPAs. My CTEPH is addressed with Adempas, Oxygen 24/7, Eliquie, Tudzorra Pressair, Pepcid and the new drug of the month is Uptravi. The Uptravi has a lot of side effects, titration is not easy. I started out with 200 the first week, 400, the second week, 600 week 3 and 4 (I…[Read more]

            • Load More
            Copyright © 2017-2020 All rights reserved.

            ©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

            CONTACT US

            We're not around right now. But you can send us an email and we'll get back to you, asap.

            Sending
            or

            Log in with your credentials

            or    

            Forgot your details?

            or

            Create Account